Annales Academiæ Scientiarum Fennicæ

Volumen 30, 2005

Back to main page


The articles are stored in PDF format.


Baernstein, A. II, A. Eremenko, A. Fryntov, and A. Solynin: Sharp estimates for hyperbolic metrics and covering theorems of Landau type, pp. 113-133.

Bennewitz, Björn, and John L. Lewis: On the dimension of p-harmonic measure, pp. 459-505.

Boyd, Christopher, and Pilar Rueda: The v-boundary of weighted spaces of holomorphic functions, pp. 337-352.

Gardiner, F.P., and J. Hu: An earthquake version of the Jackson-Zygmund theorem, pp. 237-260.

Hidalgo, Rubén A.: Automorphism groups of Schottky type, pp. 183-204.

Hjelle, Geir Arne: A simply connected, homogeneous domain that is not a quasidisk, pp. 135-142.

Hu, Jiaxin, Yuan Ji, and Zhiying Wen: Hajlasz-Sobolev type spaces and p-energy on the Sierpinski gasket, pp. 99-111.

Jiang, Yunping: Differentiable rigidity and smooth conjugacy, pp. 361-383.

Kalaj, David, and Miroslav Pavlovic: Boundary correspondence under quasiconformal harmonic diffeomorphisms of a half-plane, pp. 159-165.

Koskela, P., and S. Rogovin: Linear dilatation and absolute continuity, pp. 385-392.

Lind, Joan R.: A sharp condition for the Loewner equation to generate slits, pp. 143-158.

Malmivuori, Markku: An inverse problem for time-harmonic electromagnetic currents in a smoothly layered medium, pp. 437-458.

Marshall, T.H., and G.J. Martin: Cylinder and horoball packing in hyperbolic space, pp. 3-48.

Martio, O., V. Ryazanov, U. Srebro, and E. Yakubov: On Q-homeomorphisms, pp. 49-69.

Miller, Jason: Sector reflections in the plane, pp. 219-225.

Okuyama, Yûsuke: Complex dynamics, value distributions, and potential theory, pp. 303-311.

Parlier, Hugo: Lengths of geodesics on Riemann surfaces with boundary, pp. 227-236.

Partyka, Dariusz, and Ken-ichi Sakan: On an asymptotically sharp variant of Heinz's inequality, pp. 167-182.

Sjölin, Per: Spherical harmonics and maximal estimates for the Schrödinger equation, pp. 393-406.

Snipes, Marie A., and Lesley A. Ward: Realizing step functions as harmonic measure distributions of planar domains, pp. 353-360.

Steinmetz, Norbert: Global properties of the Painlevé transcendents: New results and open questions, pp. 71-98.

Tyson, Jeremy T., and Jang-Mei Wu: Characterizations of snowflake metric spaces, pp. 313-336.

Väisälä, Jussi: Hyperbolic and uniform domains in Banach spaces, pp. 261-302.

Yang, Lian-Zhong: Meromorphic functions and also their first two derivatives have the same zeros, pp. 205-218.

Zatorska-Goldstein, Anna: Very weak solutions of nonlinear subelliptic equations, pp. 407-436.